A simple generalization of euler numbers and polynomials

Abdulkadir Hassen, Christopher R. Ernst

    Research output: Contribution to journalArticlepeer-review

    1 Scopus citations


    In this article, we shall consider a generalization of Euler's numbers and polynomials based on modifying the corresponding gener-ating function. We shall prove some recurrence relations, an explicit formula, and multiplicative properties of the generalized numbers.

    Original languageEnglish (US)
    Pages (from-to)328-341
    Number of pages14
    JournalJournal of the Indian Mathematical Society
    Issue number3-4
    StatePublished - Jan 1 2018

    All Science Journal Classification (ASJC) codes

    • Mathematics(all)


    Dive into the research topics of 'A simple generalization of euler numbers and polynomials'. Together they form a unique fingerprint.

    Cite this